# SDR ASAA2017082117678

- Difficulty date: August 17, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,903 hours, 10,686 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PERFORMING T/C 78273000 FOUND #2 ENGINE MX MESSAGE 77-20872 TOP LEFT EGT SIGNAL OUT OF RANGE ECONOMIC FAULT. GROUNDED - YES. TROUBLESHOT PER B737-800 FIM 77-21. FOUND MESSAGE HAS BEEN CLEARED AT THIS TIME. NOT PRESENT IN CURRENT OR HISTORY. EEC TEST GOOD. AIRCRAFT RELEASED PROM PLT.
